MathSciNet Relay Station
MathSciNet bibliographic data
MR2350040 18E30 (16G20 16G70 17B20)
Koenig, Steffen; Zhu, Bin From triangulated categories to abelian categories: cluster tilting in a general framework. Math. Z. 258 (2008), no. 1, 143–160.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2016, American Mathematical Society
Privacy Statement